MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 30CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0294-01
Medical Device Problem Codes Pacing Problem (1439); Off-Label Use (1494); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer, so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id #(b)(4).
 
Event or Problem Description
Customer called to report that while using intra-aortic balloon, the a-line is not reading properly.It occurred during use and no patient harm or injury reported.Customer also stated the balloon was axillary.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: g2.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected fields: d10, h6 (medical device problem code).G4.(pma 510k): the 510k code is left blank because it is unavailable.No decon or visual inspection performed since product was not returned and could not be evaluated.A nurse contacted the emergency support line due to an issue with an a-line not reading properly.During the call, it was revealed that the balloon was positioned axillary.The support agent informed the nurse that vamp use is not recommended by getinge.After troubleshooting according to the instructions for use (ifu), the arterial waveform improved significantly.The damped arterial waveform due to improper line maintenance and use of non-recommended aspiration method (vamp), compounded by axillary balloon placement.Based on the event description, the root cause has been identified as user error.There was no malfunction of the iab; rather, the customer required assistance to navigate the proper use of the device.The navigation provided was not in response to an issue or failure, but solely to guide the healthcare provider in operating the iab correctly.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 7.5FR. 30CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22563302
Report Number2248146-2025-0000409
Device Sequence Number15764798
Product Code DSP
UDI-Device Identifier10607567107950
UDI-Public(01)10607567107950(10)3000396585(17)270613(11)240613
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0294-01
Device Catalogue Number0684-00-0294-01
Device Lot Number3000396585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/24/2025
09/25/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/25/2025
09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRA-AORTIC BALLOON PUMP (IABP)
Patient Age65 YR
Patient SexMale
Patient Weight83 KG